RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 333–356 (Mi tvp4622)  

Wilsons $6-j$ laws and stitched Markov processes

W. Bryca, W. Matysiakb

a University of Cincinnati, Department of Mathematical Sciences
b Warsaw University of Technology

Funding Agency Grant Number
National Science Foundation DMS-0904720
This work was partially supported by NSF grant DMS-0904720.


DOI: https://doi.org/10.4213/tvp4622

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 225–245

Bibliographic databases:

Received: 08.02.2012
Revised: 23.05.2014
Language:

Citation: W. Bryc, W. Matysiak, “Wilsons $6-j$ laws and stitched Markov processes”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 333–356; Theory Probab. Appl., 60:2 (2016), 225–245

Citation in format AMSBIB
\Bibitem{BryMat15}
\by W.~Bryc, W.~Matysiak
\paper Wilsons $6-j$ laws and stitched Markov processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 333--356
\mathnet{http://mi.mathnet.ru/tvp4622}
\crossref{https://doi.org/10.4213/tvp4622}
\elib{http://elibrary.ru/item.asp?id=24073898}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 225--245
\crossref{https://doi.org/10.1137/S0040585X97T987636}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973469470}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4622
  • https://doi.org/10.4213/tvp4622
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     Theory of Probability and its Applications
    Number of views:
    This page:180
    Full text:32
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019